# SDR SIMA2012012002

- Difficulty date: January 9, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 19,420 hours, 16,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE NR 3 EMERGENCY FLOOR LIGHT STRIP INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY FLOOR LIGHT STRIP IN REF TO TASK #'S 33-50-12-000-801-A AND 33-50-12-400-801-A, NO OTHER DEFECTS NOTED AT THIS TIME.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
